# SDR HNAA2023120500455

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 45,878 hours, 41,440 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE ON EICAS ON TAKE OFF ROLL.  #2 TR ICU AND HARNESS ASSY REPLACED AND COMPLIED WITH THRUST REVERSER RIGGING PROCEDURE.  EVALUATION FLIGHT REQUIRED DUE TO "E2 REVERSE DISAGREE ON EICAS T/O ROLL.  SBY EVALUATION FLIGHT SATISFACTORY.
